Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On measurable stochastic processes


Author: Warren Ambrose
Journal: Trans. Amer. Math. Soc. 47 (1940), 66-79
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0000918-4
MathSciNet review: 0000918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Doeblin, Sur les propriétés asymptotiques de mouvement regis par certains types des chaînes simples, Bulletin Mathématique de la Société Roumaine des Sciences, vol. 39, no. 1, pp. 57-115; no. 2, pp. 3-61.
  • [2] J. L. Doob, Stochastic processes depending upon a continuous parameter, these Transactions, vol. 42 (1937), pp. 107-113.
  • [3] -, Stochastic processes with an integral-valued parameter, these Transactions, vol. 44 (1938), pp. 87-150. MR 1501964
  • [4] -, One-parameter families of transformations, Duke Mathematical Journal, vol. 4 (1938), pp. 752-774. MR 1546095
  • [5] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 2, no. 3.
  • [6] S. Saks, Theory of the Integral, New York, 1939.
  • [7] E. Slutsky, Qualche proposizione relativa alla teoria delle funzioni aleatorie, Giornale dell' Istituto degli Attuari, vol. 8 (1937), pp. 182-199.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0000918-4
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society